# SDR ASAA11510241

- Difficulty date: August 12, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 14,639 hours, 4,719 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05050
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 2,375 hours, 1,053 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGE AFTER ENGAGEMENT.  WHEN THROTTLES BEGIN TO MOVE ONLY NR 2 THROTTLE MOVES THEN DISENGAGES.  ON DEFERRAL.  A/T CURRENT STATUS SHOWS NO FAULTS, A/T SERVO TEST PASS.  FFR SHOWS 11 FAULTS ON LEG 2 MESSAGE 22 31687 ASM NR 1 LEGS 3 40 NO FAULTS.  ACCOMPLISHED FIM 22 32 00 810 819.  THROTTLES MOVE SMOOTH THROUGH ALL RANGES.  WILL REQUIRE NR 1 ASM CHANGE.  DUE TO HISTORY SUSPECT CURRENT INSTALLED ASM NR 1 BAD FROM VENDOR.  SUGGEST REPLACING NR 2 ASM PRECAUTIONARY.  REPLACED NR 2 (RT)AUTOTHROTTLE SERVO MOTOR WITH SERVICABLE ONE.  ACCOMP INST TEST TEST PASS.  REPLACED NR 1 A/T SERVO MOTOR PER MM 22 31 91.  TESTS GOOD PER SAME.
